Magnesium overdose can sometimes cause heart palpitations even without causing diarrhea (happened to me with one particular type of magnesium - no diarrhea, but my heart went bonkers with irregular rhythms and palpitations). I don't think overdose causes tingling, though. Could be two separate things going on, or could be something else...really difficult to say. I do know Lyme can also cause heart palpitations as well as tingling, so may be a flare that just happened to coincide with the starting of the Magnesium.
Chronic Lyme Disease, Gluten & Sulfite Sensitivity, Many Food/Inhalant/Medication/Chemical Allergies & Intolerances, Asthma, Gut issues (dysmotility, non-specific inflammation), UCTD ("Secondary Lupus-Like Syndrome"), Osteoporosis, chronic Lymphopenia, intermittant pancytopenia, chronic malabsorption/malnutrition, etc.; G-Tube; Currently TPN-dependent.
Meds: Pulmicort, IV Ceftazidime, Heparin (to flush PICC line), Claritin, Domperidone, Colloidal Silver (used topically), probiotics, homeopathy.